Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Global exponential stability of positive periodic solutions for an epidemic model with saturated treatment

Tom 116 / 2016

Bingwen Liu Annales Polonici Mathematici 116 (2016), 155-171 MSC: Primary 34C25; Secondary 34K13. DOI: 10.4064/ap3703-9-2015 Opublikowany online: 17 February 2016

Streszczenie

This paper is concerned with an SIR model with periodic incidence rate and saturated treatment function. Under proper conditions, we employ a novel argument to establish a criterion on the global exponential stability of positive periodic solutions for this model. The result obtained improves and supplements existing ones. We also use numerical simulations to illustrate our theoretical results.

Autorzy

  • Bingwen LiuCollege of Mathematics and Computer Science
    Hunan University of Arts and Science
    Changde, Hunan 415000, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek